Cardinal characteristics at in a small u (κ) model

Brooke-Taylor, AD, Fischer, V, Friedman, SD et al. (1 more author) (2017) Cardinal characteristics at in a small u (κ) model. Annals of Pure and Applied Logic, 168 (1). pp. 37-49. ISSN 0168-0072



Copyright, Publisher and Additional Information: © 2016 Elsevier B.V.. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Generalized cardinal characteristics; Forcing; Supercompact cardinals
  • Accepted: 2 May 2016
  • Published (online): 24 August 2016
  • Published: January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/K035703/2
Depositing User: Symplectic Publications
Date Deposited: 27 Sep 2016 15:11
Last Modified: 03 Mar 2020 16:11
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export